Towards a behavioural theory of access and mobility control in distributed systems

Hennessy, Matthew, Merro, Massimo and Rathke, Julian (2004) Towards a behavioural theory of access and mobility control in distributed systems. Theoretical Computer Science, 322 (3). pp. 615-669.

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: Matthew Hennessy
Date Deposited: 06 Feb 2012 18:34
Last Modified: 27 Mar 2012 08:50
URI: http://sro.sussex.ac.uk/id/eprint/17164
📧 Request an update